Does Fluzone Cause Siezures In Children?

1 Reply Updated



Conversation Starter

michelle Says:


2-3 weeks after my 4 yr old received the fluzone vaccine she started having abscence siezures. She got an EEG which confirmed this. The neurologist wants to put her on Lamictal right away. He says siezures are common in children ages 2-5 and usually go away with medication over a two year period. The medication side affects are ridiculous. I took her to our homeopathic who has a really neat machine to do body readings. It found obscene amounts of mercury, aluminum, bismuth, and cadium metals and also her nervous system is completely out of wack. We have decided to do a metal detox on her first (we are using a mouth spray called metal free as well as a variety of supplements and homeopathics) as these can absolutely cause siezures and we are hopeful the detox will stop the siezures. But how else could my 4 yr old be exposed to these terrible metal toxins other than through vaccines? It makes sense why children from 2-5 would get siezures because of all the vaccines the are exposed to in that period. I think vaccines are great but lets clean them up! Comments?



Showing Replies 1 - 1 of 1 RSS Feed


Page of 1     Sorted By:
1
nick Says:

Hi Michelle,

While I don't have a definite answer for your question, I must say that reading your story rang very true based on what I have come to understand recently.

I am glad to hear that you are following a homeopathic route first, as too many people would just blindly follow what a doctor tells them while ignoring their own instincts. Turns out that today children receive so many vaccines in comparison to just a couple decades ago. And guess what? Autism and other conditions have also become far more common. My girlfriend's cousin ended up with autism because of a vaccine.

So please continue with what you're doing - energy and homeopathic work are finally starting to become more recognized (even though they have been practiced in the far east for a very long time). I really think it's a matter of balance ... eastern and western medicine. The problems arise when people go to the extreme and put chemicals in their body to mask symptoms instead of treating the root cause. Of course, there are exceptions, but I think as a whole people shoud be taught to tap into their own intuition first and foremost, as it will never fail them!

Wishing you the best,

Nick

REPLYSHAREREPORT
Was this helpful?     0     0  


Viewing page 1 of 1     Reply


More Discussions:

klonopin does it help siezures?
i m on dilatin 400 mg,and i cant stand it.it makes me feel like i cant keep my balance when i get up in the morning.plus... 1 reply
Children's and Infants' Tylenol Oral Suspension Products Recalled
The U. S. Food and Drug Administration wants to make consumers aware of a voluntary recall conducted by McNeil Consumer ...
childrens cetirizine hydrochloride hives relief
FOR THE LAST 12 YEARS I AM TAKING CETIRIZINE AGAINST THE SNEEZING. BUT NOW I HAVE COME TO KNOW THAT ACID CREATS CANCER. ... 5 replies
Children's Amoxicillin 250mg Chewable Tablets
I started my son's antibiotic today at 10:30am. He is prescribed 1 Amoxicillin 250mg chewable tablet 3 times a day f... 1 reply
prescribing to children
A 8-10 year old child I know is taking this medication. Is this normally a drug prescribed to children? ## it is a comon... 6 replies
T Minic - Dosage for children 2 years old.
Doctor prescribed 1/4th of T minic Tablet to my 2 year old child. Is there any side effects ?...
Aderall XR in children
My 8 yr old son was diagnosed with ADHD at the end of the school year last year... The doctor out him in Focalin XR 5 mg... 1 reply
valparin side effect on children
My son is now 11 years old. When he was at 1.5 years old epilepsy attack (6 times) till his 8 years. Doctor advised to t... 2 replies
Dosage information for children?
I'm looking for dosage information for a 7 year old. My niece is puking (exuse the language), and I can't seem t... 1 reply
Valparin Side Effects on children
My son who is 3 and a half yrs old now, is on valparin 200 since he was 6months old, due to seizures which started occur... 10 replies


Post a Reply

No registration needed.
Simply fill out the form below.

 *

 *


 Optional, stays hidden.
Get notified when a reply is posted here.




4) Text Verification: *
Prevents SPAM.

Click here to show the question



This form will be submitted securely


TRUSTe

Discussion Thread Guidelines: Any participation in the discussion threads signifies your agreement with the Terms of Use and Privacy Policy. (1) Act civilized and be respectful towards others. No profanity, vulgarity or lewd / suggestive content is allowed. (2) Posts encouraging, facilitating, or seeking advice about the abuse of medications or other substances are prohibited. (3) Personal contact information (such as telephone numbers, email addresses, etc) is not allowed to appear on our discussion threads. (4) We do not allow our forums to be used for buying, selling, trading, or for the promotion of a product or service. (5) Posting external links to other web sites is not allowed without our prior approval. (6) We reserve the right to edit or remove content which we find objectionable to the community at our sole discretion.


Note: All times displayed are GMT - 7.

This information has been independently compiled and is for informational purposes only. It is not intended to be a substitute for medical advice from a qualified healthcare professional; nor is it intended to diagnose, treat, cure or prevent any disease. For more details please see the Medical Disclaimer. This page was last updated on 14 November 2008.

We are committed to your privacy.

Copyright © 2005-2019 All Rights Reserved. MedsChat® is a registered trademark of Limelight Innovations L.L.C. 9888 W Belleview Ave #5000, Denver, CO, 80123, USA